# SDR AALA20161106006

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 23,346 hours, 9,007 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6009384
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  PBI, AIR INTERRUPT, MIA-PHL. EMERGENCY DECLARED.  LANDING UNEVENTFUL.  DURING FLIGHT THE NR 2 GENERATOR SOURCE LIGHT ILLUMINATED WITH THE APU INOPERABLE.  MAINTENANCE REMOVED AND REPLACE THE NR 2 GENERATOR CONTROL UNIT IAW AMM 24-21-81 AND NR 2 INTEGRATED DRIVE GENERATOR IAW AMM 24-11-11.  OPERATIONAL AND LEAK CHECKS NORMAL IAW AMM 71-00-00.  SEE ALSO AALA20161107031.
